CSpace

Browse/Search Results:  1-9 of 9 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
FURTHER RESULTS ON THE PROBLEM OF DISTRIBUTION OF FREQUENCIES 期刊论文
KEXUE TONGBAO, 1984, 卷号: 29, 期号: 4, 页码: 427-432
Authors:  CHEN, WD
Favorite  |  View/Download:0/0  |  Submit date:2018/07/30
A REMARK ON THE MOBIUS TRANSFORMATIONS (II) 期刊论文
KEXUE TONGBAO, 1984, 卷号: 29, 期号: 3, 页码: 293-297
Authors:  GONG, S
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
A THEOREM ON COLORING EDGES 期刊论文
KEXUE TONGBAO, 1984, 卷号: 29, 期号: 9, 页码: 1137-1139
Authors:  ZHANG, ZF;  ZHANG, JX;  WANG, JF
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
ON 1ST-ORDER STRUCTURALLY STABLE SYSTEMS ON 2-MANIFOLDS 期刊论文
KEXUE TONGBAO, 1984, 卷号: 29, 期号: 1, 页码: 10-13
Authors:  YU, SX
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
ON SOLUTIONS OF A KIND OF NONLINEAR SCHRODINGER-EQUATIONS 期刊论文
KEXUE TONGBAO, 1984, 卷号: 29, 期号: 8, 页码: 1130-1130
Authors:  YAO, JG
Favorite  |  View/Download:0/0  |  Submit date:2018/07/30
ON FACTOR STATE EXTENSION 期刊论文
KEXUE TONGBAO, 1984, 卷号: 29, 期号: 11, 页码: 1421-1425
Authors:  LI, BG
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
POISSON INTEGRAL AS OPERATOR SEMI-GROUP 期刊论文
KEXUE TONGBAO, 1984, 卷号: 29, 期号: 5, 页码: 706-706
Authors:  LIU, SP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
ESTIMATE OF COMPLETE TRIGONOMETRIC SUMS 期刊论文
KEXUE TONGBAO, 1984, 卷号: 29, 期号: 12, 页码: 1567-1569
Authors:  QI, MG;  DING, P
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
ON THE STABILITY OF THE NULL SOLUTION OF A KIND OF NONAUTONOMOUS AND NONLINEAR-SYSTEMS 期刊论文
KEXUE TONGBAO, 1984, 卷号: 29, 期号: 9, 页码: 1140-1143
Authors:  WANG, MQ;  WANG, LA
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30